MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET
Catalog Number 00515049500
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: australia.The investigation is complete.This is an initial final report submission.Functional testing found the device would not power on with the original battery pack nor when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.Visual inspection of the interior of the handpiece found the plunger was stuck in place inside the plunger housing.Also, the motor would power on when the electrodes were made to touch in both trigger modes when connected to the lab battery pack.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery on the pulsavac battery pack quickly became hot.There were no signs of damage or leakage from battery reported.Another device was used to complete the procedure.There was a short delay in procedure to prepare the alternate device.No patient harm/impact was reported.Due diligence information is complete.During device evaluation visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.

Brand Name
SHOWER SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21687317
Report Number0001526350-2025-00366
Device Sequence Number13116684
Product Code FQH
UDI-Device Identifier00889024375215
UDI-Public(01)00889024375215(17)270107(10)74235239
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515049500
Device Lot Number74235239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose